MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO.; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO.; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8578
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care provider (hcp) via a device manufacturer representative regarding a catheter revision kit.It was reported that the physician and circulating nurse said there were not any "clear boots" in the kit (assumed to mean strain relief shrouds).A new kit was given and the issue was resolved.The kit was going to be returned to the manufacturer.No patient involvement was noted.No further complications were reported.
 
Additional Manufacturer Narrative
Analysis of the sutureless catheter connector kit (b)(4) found that a component was missing from the packaging.If information is provided in the future, a supplemental report will be issued.

Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7325000
Report Number3004209178-2018-04704
Device Sequence Number120350
Product Code LKK
UDI-Device Identifier00643169887633
UDI-Public00643169887633
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2019
Device Model Number8578
Device Catalogue Number8578
Device Lot NumberHG1WK4Z08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1